Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 412094, 4 pages
http://dx.doi.org/10.1155/2014/412094
Research Article

The Solutions to Matrix Equation with Some Constraints

School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang 050031, China

Received 14 November 2013; Accepted 15 March 2014; Published 7 April 2014

Academic Editor: Morteza Rafei

Copyright © 2014 Chang-Zhou Dong and Yu-Ping Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q.-W. Wang and Z.-H. He, “A system of matrix equations and its applications,” Science China Mathematics, vol. 56, no. 9, pp. 1795–1820, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Q.-W. Wang and Z.-H. He, “Solvability conditions and general solution for mixed Sylvester equations,” Automatica, vol. 49, no. 9, pp. 2713–2719, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q.-W. Wang and Z.-H. He, “Some matrix equations with applications,” Linear and Multilinear Algebra, vol. 60, no. 11-12, pp. 1327–1353, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S.-F. Yuan, Q.-W. Wang, and X.-F. Duan, “On solutions of the quaternion matrix equation AX=B and their applications in color image restoration,” Applied Mathematics and Computation, vol. 221, pp. 10–20, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K.-E. Chu, “Symmetric solutions of linear matrix equations by matrix decompositions,” Linear Algebra and Its Applications, vol. 119, pp. 35–50, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z.-H. He and Q.-W. Wang, “A real quaternion matrix equation with applications,” Linear and Multilinear Algebra, vol. 61, no. 6, pp. 725–740, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. Kyrchei, “Explicit representation formulas for the minimum norm least squares solutions of some quaternion matrix equations,” Linear Algebra and Its Applications, vol. 438, no. 1, pp. 136–152, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Li, Y. Gao, and W.-B. Guo, “A Hermitian least squares solution of the matrix equation AXB=C subject to inequality restrictions,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1752–1760, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Wu, “The re-positive definite solutions to the matrix inverse problem AX=B,” Linear Algebra and Its Applications, vol. 174, pp. 145–151, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K.-E. Chu, “Singular value and generalized singular value decompositions and the solution of linear matrix equations,” Linear Algebra and Its Applications, vol. 88-89, pp. 83–98, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C.-C. Paige, “Computing the generalized singular value decomposition,” SIAM Journal on Scientific and Statistical Computing, vol. 7, no. 4, pp. 1126–1146, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C.-C. Paige and M.-A. Saunders, “Towards a generalized singular value decomposition,” SIAM Journal on Numerical Analysis, vol. 18, no. 3, pp. 398–405, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C.-J. Meng, X.-Y. Hu, and L. Zhang, “The skew-symmetric orthogonal solutions of the matrix equation AX=B,” Linear Algebra and Its Applications, vol. 402, pp. 303–318, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C.-J. Meng and X.-Y. Hu, “An inverse problem for symmetric orthogonal matrices and its optimal approximation,” Mathematica Numerica Sinica, vol. 28, no. 3, pp. 269–280, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z.-Z. Zhang, X.-Y. Hu, and L. Zhang, “On the Hermitian-generalized Hamiltonian solutions of linear matrix equations,” SIAM Journal on Matrix Analysis and Applications, vol. 27, no. 1, pp. 294–303, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Dai, “On the symmetric solutions of linear matrix equations,” Linear Algebra and Its Applications, vol. 131, pp. 1–7, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. F.-J. Henk Don, “On the symmetric solutions of a linear matrix equation,” Linear Algebra and Its Applications, vol. 93, pp. 1–7, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z.-Y. Peng and X.-Y. Hu, “The reflexive and anti-reflexive solutions of the matrix equation AX=B,” Linear Algebra and Its Applications, vol. 375, pp. 147–155, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Q.-W. Wang and J. Yu, “On the generalized bi (skew-) symmetric solutions of a linear matrix equation and its procrust problems,” Applied Mathematics and Computation, vol. 219, no. 19, pp. 9872–9884, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y.-Y. Qiu and A.-D. Wang, “Eigenvector-free solutions to AX=B with PX=XP and XH=sX constraints,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5650–5657, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet